# SDR 2024FA0000866

- Difficulty date: February 23, 2024
- Submitted: November 25, 2024
- Operation: General aviation
- Aircraft: N961G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881226
- Aircraft time: 3,238 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62086003
- Condition: Cracked
- Location: Zone 600
- Part time: 3,238 hours
- Component: Skin, Piper
- Component part number: 62061804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FWD LOWER SKIN, FWD STIFFENER CRACKED. REPLACED WITH NEW
